MathSciNet Relay Station
MathSciNet bibliographic data
MR1856245 35B27 (28A33 35B10 35B40 35J20 35J25 74Q05)
Bouchitté, Guy; Fragalà, Ilaria Homogenization of thin structures by two-scale method with respect to measures. SIAM J. Math. Anal. 32 (2001), no. 6, 1198–1226.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement